Has anyone heard about the new Opana ER? My Dr said there is a new formula and he is giving me an option to stay with the new Opana ER or switch to Nucynta ER. Opana has a ruthless withdraw symptoms. I have experienced if I did not take my meds on time. I do not want to experience anymore. I have known people who have stopped taking Opana and they were sick for days sick is saying it lightly. Let alone dealing with the withdrawals with my severe pain in my neck, back, legs etc. along with chronic pain. I need to know if Nucynta will help with the pain and keep me from suffering wd's. Is there a comparison between these 2 drugs or is there other meds that help manage pain as well as Opana?
What is the difference in the new formulation of Opana ER,? I am on Opana ER (25mg) and am trying to get off of it by tapering. It is unbelievable! Is there something about the formula I should Know? And, I just want to say if you can keep from getting too hooked on it, you would be smart! Thanks, Marie
I have been taking Opana 40 er 2 in the am 1 on the pm for several years. I also take Roxi 30-60 every 6-8 hrs for breakthrough. Recently my pharmacy was unable to get the Opana because it was being (Reformulated). My doctor gave me Nucynta 200 mg for a 5 day period. I found the Nucynta was very effective on the pain and i did not notice any withdrawal. I was going to switch permanently but medicare does not cover the script. So now I am taking the Opana again. I find that the Opana works well for my diabetic nuropathy pain, however it does not seem to help for the strong back pain. I find that the Roxicodone is the only thing that helps. I think the best way to think about Opana is that it is a good background mild to moderate pain reliever. I would ask your doctor for an Immediate release pain pill for the strong pains.
Also, about a year ago I misplaced my Opana while on a trip to the beach and could not find it. I thought I could wait it out for 4-5 days until my appointment. I was wrong. After the second day I was in such severe withdrawal that I ended up in the hospital for 3 days. The withdrawal is seriously dangerous. Best of luck, be well.
I have had 40ers, and switched to 10irs no sweat. Caveat, im a cpa and my brain must function at high level with 180iq, so if you work you have to monitor intake closely or mistakes can be catastrophic at my level of intense concentration on tax law. Just something yo keep in mind unless you dont have to work. I have heard of nycinta or whatever, but my gut says it wont cover the levels we all are in, just like oxy op which is probably going to be the reformulation. This country just does not grip pain(migraines since age 10 so huge tolerance going in at 36 with inoperable back and neurosurgeon advising meds until no longer working then i go to pump implant and swap drugs regularly-not good when i must support my family. The drug lobby is only concerned with revenues not relief, spelled oxycontinCR? Hope that helps, and i have had every neuro drug out but nycinta(sp?) And none help. I sincerely wish everyone the best, but being treated like a criminal at every pharmacy us no fun butb we all have to live unless Supremes uphold the death community?
I have complex regional pain syndrome. After a long use of Norco it no longer aw effective. For 2 months I was on opana 3 times a day along with a fentanyl patch. The effectiveness again was not helping and just started nucynta 100mg Immediate release. I have nit suffered any withdrawals. With opana it has to b taken on an empty stomach or an hour after you eat. Problem what if you have a pain surge and you just ate the opana has no effect. As with any medicine youcan't just stop. I have a great doctor and if somethingi isn't working right we try something else. The fentanyl patch is a constant release of pain medication. Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
Posted 22 Nov 2011 • 1 answer
Posted 2 May 2012 • 1 answer
Posted 3 Mar 2015 • 2 answers
Posted 25 May 2016 • 0 answers